# SDR AALA201911029007

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 84,260 hours, 11,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539055
- Part serial: AU0421
- Condition: Faulty
- Location: L2 Door
- Part time: 56,677 hours, 8,512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOES NOT PASS TEST, PASSENGER CREW DOOR, DURING EMERGENCY LIGHT TEST COME ONESCAPE SLIDE LT SW/EPSU 2L (13WL) ON MAINTENANCE SYSTEM REPORT TEST IN PASSENGER CABIN  (1 EA). REPLACED ESCAPE SLIDE OF PASSENGER CREW DOOR 2L AND PERFORMED OPERATIONAL EMERGENCY LIGHT TEST IS OK IAW AMM 25-62-41-400-801-A.
